# SDR 96ZZZX5291

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Seat Worn
- Location: Nr 4 Cyl Exh
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT ARRIVED FOR 100-HOUR INSPECTION.  COMPRESSION CHECK SHOWED NR 4 CYLINDER 55/80.  ALL OTHER CYLINDERS WERE IN THE MID 70'S.  THE CYLINDER WAS REMOVED. EXHAUST VALVE AND SEAT WERE WORN EXCESSIVELY.  THIS IS A FACTORY RE-MANUFACTURED ENGINE.  ALSO, FOUND, EXHAUST GUIDE WORN EXCESSIVELY, CYLINDER CHOKE AT MINIMUM SERVICE  LIMIT, AND CYLINDER .0015 INCH OUT OF ROUND.  ALL OTHER CYLINDERS APPEAR TO BE NORMAL.
